Ishikawa-Type and Mann-Type Iterative Processes with Errors for $m$-Accretive Operators
Commun. Korean Math. Soc. 2000 Vol. 15, No. 2, 309-323
Jong Yeoul Park, Jae Ug Jeong
Pusan National University, Dong-Eui University
Abstract : The purposes of this paper are to revise the definitions of Ishikawa and Mann type iterative processes with errors, to study the unique solution of the $m$-accretive operator equation $x+Tx=f$ and the convergence problem of Ishikawa and Mann type iterative processes with errors for $m$-accretive mappings without the Lipschitz condition. The results presented in this paper improve, extend, and unify the corresponding results in [4, 7, 8, 12, 16] in more general setting.
Keywords : $m$-accretive operators; Mann and Ishikawa-type iterative processes with errors
MSC numbers : 47J25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd